# SDR DHLA201000034

- Difficulty date: June 9, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 91,489 hours, 25,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458505
- Part serial: 2024
- Condition: Discharged
- Location: Emergency Lights
- Part time: 4,734 hours, 1,927 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP ON RISE CHECK DURING PRE-FLIGHT BY S/O.  R & R EMERGENCY LIGHT BATT PACK IAW AMM 33-50-1. OPS CHECK NORMAL.  ACFT WAS GROUNDED.
